# SDR SWAA2022052500574

- Difficulty date: April 28, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231AF
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 231AF AT PASSENGER CABIN 2022-207399  REPAIRED FLOOR PANEL 231AF AT PASSENGER CABIN IAW B737-700 SRM 53-00-50-2R-1.
